# SDR CA960315002

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727-22
- Engine: Pwa
- System (JASC): 2140 · Heating System
- Part: Flange
- Part number: 322861001
- Condition: Cracked
- Location: Purge Valve
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A, J

## Discrepancy

(CAN)AFTER TAKEOFF THE AFT BODY OVERHEAT LIGHT CAME ON. FUEL DUMPED AND RETURNED TO BLOCKS. CRACK IN FLANGE OF PURGE VALVE. REPLACED.
